NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, December 20, 2014
Speech Problems and Advair
I have developed a speech problem involving lack of air to push words out and difficulty forming certain sounds, such as words beginning with two consonants, i.e. clerk, slacks, etc. My lower lip seems to be the problem. I have experienced the additional mucus listed in side effects and wonder if this speech problem could be associated with the Advair use, as well. Thank you
I am not aware of your type of speech difficulty being associated with the use of Advair. If you do not rinse your mouth after each dose of Advair, you may get overgrowth of yeast which usually affects the gums and tongue. It is possible that the lips could also be involved but you would have to be examined by your doctor who would determine if that is the case.
I Leonard Bernstein, MD
Clinical Professor Emeritus
College of Medicine
University of Cincinnati